| Model Number |
EX3100 |
| Medical Device Problem Codes |
Break (1069); Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the merlin pacing system analyzer exhibited burnt leds, damaged cables, and a damaged, corrosive, rusty battery compartment.There was no patient involvement.
Additional Manufacturer Narrative
Further information was requested but not received.
Additional Manufacturer Narrative
Correction: g2 should have been selected and h6 problem identified before clinical use/exposure should have been selected instead of no health consequences or impact.